# SDR MALA976126

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 068
- Engine: Ge CT75A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, THE RIGHT ENGINE STARTED SURGING, ITT CLIMBED TO 906 DEGREES, PULLED POWER BACK TO 50 PERCENT TORQUE AND ITT WAS 819.  COMPLETED QRH AND RETURNED TO SDF.  LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT ENGINE.  ALL CHECKS GOOD.
